A stochastic moving boundary value problem

Kunwoo Kim, Carl Mueller, Richard B. Sowers

Research output: Contribution to journalArticlepeer-review


We consider a stochastic perturbation of a moving boundary problem proposed by Ludford and Stewart and studied by Caffarelli and Vazquez. We prove existence and uniqueness.

Original languageEnglish (US)
Pages (from-to)927-962
Number of pages36
JournalIllinois Journal of Mathematics
Issue number3
StatePublished - 2010

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'A stochastic moving boundary value problem'. Together they form a unique fingerprint.

Cite this